# SDR CHQA200500023

- Difficulty date: January 30, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N264SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145221
- Aircraft time: 13,183 hours, 10,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Static Inverter
- Part number: 78241
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY EXIT SIGN IS INOP.  FOUND THE STATIC INVERTER FAULTY FOR THE MAIN DOOR EMERGENCY EXIT SIGN.  REMOVED AND REPLACED THE STATIC INVERTER IAW EMB 145 AMM 33-50-11.  EMERGENCY LIGHTS OPS CHECK GOOD.
